# SDR AALA20001360

- Difficulty date: August 21, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT MID GALLEY HAS ONE BULB INOPERATIVE.  REPLACED LIGHT STRIP.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
